Volume 13, issue 6 (2013)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 17
Issue 6, 3213–3852
Issue 5, 2565–3212
Issue 4, 1917–2564
Issue 3, 1283–1916
Issue 2, 645–1281
Issue 1, 1–643

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Subscriptions
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Author Index
To Appear
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Entropic magmas, their homology and related invariants of links and graphs

Maciej Niebrzydowski and Józef H Przytycki

Algebraic & Geometric Topology 13 (2013) 3223–3243
Abstract

We define link and graph invariants from entropic magmas, modeling them on the Kauffman bracket and Tutte polynomial. We define the homology of entropic magmas. We also consider groups that can be assigned to the families of compatible entropic magmas.

Keywords
entropic magma, homology, mediality, link invariant
Mathematical Subject Classification 2010
Primary: 55N35
Secondary: 18G60, 57M25
References
Publication
Received: 19 September 2012
Accepted: 25 March 2013
Published: 23 September 2013
Authors
Maciej Niebrzydowski
Department of Mathematics
University of Louisiana at Lafayette
217 Maxim D Doucet Hall
1403 Johnston Street
Lafayette, LA 70504-1010
USA
Józef H Przytycki
Department of Mathematics
The George Washington University
Monroe Hall, Room 240
2115 G Street NW
Washington, DC 20052
USA
http://home.gwu.edu/~przytyck/